Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 1971, Issue 249


Formal-reelle Jordanalgebren unendlicher Dimension und verallgemeinerte Positivitätsbereiche.

Gerhard Janssen
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1971.249.173

About the article

Published Online: 2009-12-09

Published in Print: 1971-07-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1971, Issue 249, Pages 173–200, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1971.249.173.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Hans Kummer
Foundations of Physics, 1991, Volume 21, Number 9, Page 1021
Gerhard Janssen
Manuscripta Mathematica, 1975, Volume 16, Number 3, Page 277

Comments (0)

Please log in or register to comment.
Log in